Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Laxer04

I'm done! Now what?

Recommended Posts

Hello everyone,

I am finishing up my 5 month course of accutane on friday! And am a little confused on what to do.

So, I haven't really washed my face in this whole 5 months, sept for if you count a shower every morning.

Should I start washing again once I'm off the tane?

Share this post


Link to post
Share on other sites

Congratulations! I don't have any advice or anything, but good for you. Are you happy with the results?

Share this post


Link to post
Share on other sites

In my opinion give your skin a few days or weeks to get back to its normal self. You don't want to go irritating it with cleansers.

I would say for now just just water and moisturizer.

Also, congratz on finishing. How fast is the skin redness going away for you?

Share this post


Link to post
Share on other sites

I didn't change anything for the first two weeks. During that time you will notice moisture returning to your body, i.e, less chapped lips / dry skin. I think I started washing my face twice a day about a month after being off accutane and starting using a BP wash once a day / every other day about a month or a month 1/2 after being off of the accutane.

Share this post


Link to post
Share on other sites
Congratulations! I don't have any advice or anything, but good for you. Are you happy with the results?

Thanks! I'd say 98% perfect happy! I mean I don't have acne so to say, but I still have 1 pimple I can see a little bit, but overall not 1(Dryness is not negative!) negative thing about accutane.

In my opinion give your skin a few days or weeks to get back to its normal self. You don't want to go irritating it with cleansers.

I would say for now just just water and moisturizer.

Also, congratz on finishing. How fast is the skin redness going away for you?

Yea I probably going to keep just using water as my face wash for a little bit and if I feel a breakout happening I'll change it up. Well today is actually the last day, I have 3 pills left to take! (I take all 3 in one day)

I didn't change anything for the first two weeks. During that time you will notice moisture returning to your body, i.e, less chapped lips / dry skin. I think I started washing my face twice a day about a month after being off accutane and starting using a BP wash once a day / every other day about a month or a month 1/2 after being off of the accutane.

Dang you went back to using bp.. Uhh I don't want to ever touch my face again. I really hope I can just wake up / go to bed and not even think about my face.

Share this post


Link to post
Share on other sites
Yea I probably going to keep just using water as my face wash for a little bit and if I feel a breakout happening I'll change it up. Well today is actually the last day, I have 3 pills left to take! (I take all 3 in one day)

Ah, my last day is saturday. Hoping the redness goes away withing a few days.

Share this post


Link to post
Share on other sites

I finished 3 weeks ago. My skin isn't AS dry but it's still pretty dry for the summer. My lips are no longer chapped and my eyes feel normal again. My face still has some redness though which could be due to the dryness.

Basically, you're going to have to continue being gentle with your face for a little longer. Maybe even a month.

Share this post


Link to post
Share on other sites
Yea I probably going to keep just using water as my face wash for a little bit and if I feel a breakout happening I'll change it up. Well today is actually the last day, I have 3 pills left to take! (I take all 3 in one day)

Ah, my last day is saturday. Hoping the redness goes away withing a few days.

Gratz!! Yea the redness sucks. This is why I like winter! Not as bright out so less noticeable. My derm gave me biafine? to help with the redness etc. Hopefully it waits quickly.

I finished 3 weeks ago. My skin isn't AS dry but it's still pretty dry for the summer. My lips are no longer chapped and my eyes feel normal again. My face still has some redness though which could be due to the dryness.

Basically, you're going to have to continue being gentle with your face for a little longer. Maybe even a month.

Yea my derm told me the accutane stays in my system for another month after i'm done. But honestly I think I'd rather have my skin like yours, dry still, because I don't mind moisturizer, I hate oily skin!

Share this post


Link to post
Share on other sites
Yea my derm told me the accutane stays in my system for another month after i'm done. But honestly I think I'd rather have my skin like yours, dry still, because I don't mind moisturizer, I hate oily skin!

damn >.>

I hope the redness doesn't last that long too

Share this post


Link to post
Share on other sites
Hopefully your acne is gone. If not, better to find a regimen than back to accutane.

WHAT? I love accutane! I wish I could stay on it the rest of my life! Seriously, taking a pill is so easy, doing a regimen takes time and is a pain.

Yea my derm told me the accutane stays in my system for another month after i'm done. But honestly I think I'd rather have my skin like yours, dry still, because I don't mind moisturizer, I hate oily skin!

damn >.>

I hope the redness doesn't last that long too

Yea I hope not...

Share this post


Link to post
Share on other sites
you cant wash your face?

I do put peanut butter on my face if I wanted to. I am saying I just stopped washing my face cause I let the accutane do its job. Now I'm not sure if I should start washing again.

My face washing was showering everyday...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×